Hi guys iv just been put on this medication for anxiety, have been taking it for just over two weeks, iv gone from 3 x 5mg daily up to 2 x 10mg daily (9am + 5pm) im just wondering has anyone had problems on it as for the past few days iv become a little more anxious and panicy (Such a word??)
BuSpar (buspirone) - side effects?
Added 7 Sep 2009:
Thanks for the comments guys, well i went to see my doc today and he has placed me on escitalopram (cipralex), starting me on 5mg for two weeks then up in it, so wish me luck!
6 Sep 2009
You need to let your doctor know that you're experiencing these things because increased nervousness and uneasiness are known possible side effects. Your doctor may need to adjust your dosage or try to find something else that will work better for you without the side effects. Hope this helps.
6 Sep 2009
I also took this medication though it had no affect on my whatsoever. I was rather shocked. The one thing I did notice was the ability to do anything. I'm not sure if that was a good thing or not but I left my home, drove 12 hours and asked a man that I had been in love with for years to marry me. I also painted my car and then drove home to realize I think I MAY have been a LITTLE overboard... I think I may have had a serotonin overdose but then I still am not sure, that was months ago and I have been placed on several other meds since then. I would talk with your doc, the docs are always the one that should give you the most insight. But, if you feel uncomfortable with something they say get a second opinion, it never hurts.
7 Sep 2009
Swat77; This is a relatively safe anti anxiety medication, although it is somewhat oldschool. Maybe that is why your Dr. has put you on this medication. and it is fairly inexpensive. When you first raise the dose it will take about 2 weeks for it to not make you more anxious. Stick with it for a little while and see if those side affects don't go away. If not then talk to your Dr. and try something else. Good Luck to you.
24 Jan 2012
I was put on Buspirone 6wks ago really thought this was the tab that was going to help but sadly no!!! I got flue like symptoms to start with and loss of appetite which continued and severe palpitations. I also felt i was living in a dream world and eyesight seemed impaired that frightened me. Overall What I thought would be a good tab made me feel even worse.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I have been on paxil CR which worked wonders but stopped due to sex side effects and weight gain. Could NOT tolerate lexapro or prozac so my doc ...
4 answers • 30 Mar 2011
I've been diagnosed (for what its worth) with both general and social anxiety and currently take Gabapentin 1200 mg, Propanolol 40 mg, and ...
1 answer • 11 Feb 2012
I have been on Bu-spar (buspirone) now for three months.. It worked for a while and I was happy and laughing again and can drive my car.. My husband ...
3 answers • 18 Apr 2013
Im finally able to see a psychiatrist and reevaluate my meds. Ive been taking Celexa, Mirtazapine and Buspar for over 2 years, and Amitriptiline for ...
12 answers • 25 Apr 2013
I was just given buspar for anxiety/panic attacks. seems to work okay, but i have double vision. Is this a normal side effect?
2 answers • 11 Nov 2013